# SDR QXEA2019031100112

- Difficulty date: February 26, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 11,825 hours, 12,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RD84-53-7842 PROVIDES TEMP ALLOWANCE FOR DENT DAMAGE ON RT FUSELAGE SKIN BETWEEN X-124 AND X-111 AND STIFF 9S AND 11S. APPLIED YELLOW DOT PER GPM 10.11.3. ACCOMPLISHED PERMANENT DOUBLER REPAIR FOR DENT DAMAGE PER RD84-53-7856. THIS CLEARS DMI 692356. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801.
